RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maltsev, Nikolai Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:184
Abstract pages:655
Full texts:158
References:116
Birth date: 30.12.1983
E-mail:
Keywords: matrices.
UDC: 512.54

Subject:

Matrices.


http://www.mathnet.ru/eng/person35219
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. S. G. Kolesnikov, N. V. Mal'tsev, “Derivations of a matrix ring containing a subring of triangular matrices”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 11,  23–33  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:11 (2011), 18–26  scopus
2. Sergey G. Kolesnikov, Nikolay V. Maltsev, “On the regularity Sylow's $p$-subgroups of symplectic and orthogonal groups over ring $\mathbb Z/p^m\mathbb Z$”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011),  489–497  mathnet
2009
3. Nikolai V. Maltsev, “Derivations of the Finitary Triangular Matrix Ring and the Associated Lie and Jordan Rings”, J. Sib. Fed. Univ. Math. Phys., 2:3 (2009),  319–326  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019